# SDR CALA2013080890258

- Difficulty date: August 6, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 81,962 hours, 23,623 cycles
- Engine: Pwa PW2040
- System (JASC): 7830 · Engine Thrust Reverser
- Part: O-Ring
- Condition: Leaking
- Location: Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT ENGINE THRUST REVERSER INOPERATIVE,  HYD LEAK AT OTBD CENTER THRUST REVERSER ACTUATOR UPPER FLEX SHAFT.  REPLACED O-RING, OPS CHECKED GOOD,  NO LEAKS FOUND.
